i got a pinkish red patch on my left check towards the lower jaw.i didnt have this yesterday please help , atleast can u plz help plz plz , this is the first time i am posting a question on a forum i am afraid :|
Hello and hope you are doing well.
It seems that you are suffering from eczema. Any allergic reaction to soap, powders, face washes can cause rash on the face. In rosacea there is swelling of blood vessels just under the skin. There is redness of face, burning or tingling sensation. Sun exposure, stress, spicy foods, hot weather, are few of the triggering factors of this condition. Oral antibiotics and topical antibiotics are prescribed to reduce inflammation in this condition. It is best to get it seen by a dermatologist. A physical examination is necessary for correct diagnosis and management.
Best luck and regards!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.